# SDR 95ZZZX3258

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8090J
- Make and model: Piper PA60600
- Aircraft serial: 600576796118
- Engine: Lyc IO540K1J5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25244919
- Condition: Defective
- Location: Fuel Inj Lt
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT PRODUCE POWER.  REMOVED AND REPLACED FUEL SERVO.  OPS CHECKED GOOD.
